Application of frames of subspaces in conjugate‎ gradient method for solving operator equations

Document Type : Research Paper


Department of Mathematics, Vali-e-Asr University of Rafsanjan, Rafsanjan, Iran


‎This paper is concerned with the conjugate gradient method for‎ ‎solving an operator equation on Hilbert spaces by using frames of‎ ‎subspaces‎. ‎We design an algorithm, based on the bounds of a frame of‎ ‎subspaces and conjugate gradient method, and investigate its‎ ‎convergence and optimality‎.


Volume 11, Issue 2
December 2020
Pages 209-217
  • Receive Date: 14 May 2019
  • Revise Date: 07 May 2020
  • Accept Date: 18 May 2020